Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 7, 2014, 4:17 PM CDT for Chester County, Hardeman County, Madison County, Tennessee. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 4:17 PM CDT (21:17 UTC)
- Expired
- Jun 7, 2014, 4:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chester County, TN, Hardeman County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:49 PM CDT | HAIL 1.5 | Henderson, TN | |
| Jun 7, 4:50 PM CDT | TSTM WND DMG | 4 Ese Henderson, TN | LARGE TREE FELL ON HOUSE. |
| Jun 7, 4:55 PM CDT | TSTM WND GST 65 | 5 Ese Henderson, TN | ESTIMATED WIND GUST 65 MPH BLEW A SEMI TRUCK OFF ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:44 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
911
WUUS54 KMEG 072117
SVRMEG
TNC023-069-113-072145-
/O.NEW.KMEG.SV.W.0151.140607T2117Z-140607T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
417 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 445 PM CDT
* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHICKASAW
STATE PARK...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HENDERSON...CHICKASAW STATE PARK AND CHICKASAW STATE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
3535 8865 3533 8875 3532 8907 3552 8908
3558 8857 3541 8840
TIME...MOT...LOC 2117Z 268DEG 24KT 3542 8878
$$1 follow-up statement
476
WWUS54 KMEG 072132
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT SAT JUN 7 2014
TNC069-072143-
/O.CAN.KMEG.SV.W.0151.000000T0000Z-140607T2145Z/
HARDEMAN TN-
432 PM CDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDEMAN COUNTY
IS CANCELLED...
AT 433 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
3535 8865 3533 8879 3554 8890 3558 8857
3554 8854 3541 8840
TIME...MOT...LOC 2133Z 268DEG 24KT 3542 8865
$$
TNC023-113-072145-
/O.CON.KMEG.SV.W.0151.000000T0000Z-140607T2145Z/
CHESTER TN-MADISON TN-
432 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN MADISON AND CHESTER COUNTIES...
AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HENDERSON...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENDERSON...
DEANBURG...MONTEZUMA...CABO...MADISON HALL...MALESUS...FIVE POINTS...
PARKBURG...PINSON AND CHICKASAW STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3538 8852 3538 8856 3537 8857 3538 8859
3535 8865 3533 8879 3554 8890 3558 8857
3554 8854 3541 8840
TIME...MOT...LOC 2133Z 268DEG 24KT 3542 8865
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:13 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 7, 3:13 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT SAT JUN 7 2014
.DISCUSSION...
CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.
SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.
MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.
THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.
JAB
&&
.AVIATION...
18Z TAF CYCLE (07/18Z-08/18Z)
MVFR CEILINGS ARE POSSIBLE EARLY THIS AFTERNOON...OTHERWISE VFR
CONDITIONS WILL DOMINATE OUTSIDE ANY SHOWERS AND THUNDERSTORMS
DURING THE PERIOD EXCEPT AT KTUP MVFR VISIBILITIES IN FOG ARE
POSSIBLE 08/09Z-08/14Z. MENTIONED VCTS AT ALL THE TAFS FOR THIS
AFTERNOON AND EARLY EVENING...MAY NEED TO AMEND LATER TO PUT TSRA
IN A TEMPO GROUP OR IN THE BODY OF THE FORECAST DEPENDING ON HOW
CONVECTION DEVELOPS. A COLD FRONT WILL PUSH THROUGH THE MIDSOUTH
FROM THE NORTH OVERNIGHT AND EARLY SUNDAY MORNING...ADDED VCTS AT
KMEM...KMKL...AND KTUP ALONG AND AHEAD OF THE FRONT BUT CONFIDENCE
WAS TOO LOW TO MENTION AT KJBR FOR LATER TONIGHT.
WINDS THIS AFTERNOON SW 7-9 KTS...DECREASING A LITTLE IN THE
EVENING...BECOMING NW 7-10 KTS FOLLOWING THE COLD FRONT.
JCL
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 7, 2:55 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CDT SAT JUN 7 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 255 PM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK. THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE STORMS AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JAB
In the hours before
Local storm report, Jun 7, 3:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
&&
JPMLocal storm report, Jun 7, 4:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 2 SW CLAYTON 36.45N 89.28W
06/07/2014 OBION TN TRAINED SPOTTER
TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY
0350 PM TSTM WND DMG UNION CITY 36.42N 89.05W
06/07/2014 OBION TN EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0403 PM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/07/2014 E0.00 MPH LAWRENCE AR TRAINED SPOTTER
ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
REPORTED ON HIGHWAY 63.
0405 PM HAIL S UNION CITY 36.42N 89.05W
06/07/2014 M1.75 INCH OBION TN TRAINED SPOTTER
HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
GOLFBALL SIZE.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 5:21 AM CDT | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 4 hr |
| Jun 7, 2:53 PM CDT | Tornado Warning | MEG | Lake, Obion | 37 min |
| Jun 7, 3:26 PM CDT | Tornado Warning | MEG | Lake, Obion | 34 min |
| Jun 7, 3:53 PM CDT | Tornado Warning | MEG | Obion, Weakley | 37 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 50 min |
| Jun 7, 4:10 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 50 min |
| Jun 7, 4:23 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy, Madison | 21 min |
| Jun 7, 4:27 PM CDT | Tornado Warning | MEG | Obion, Weakley | 33 min |
| Jun 7, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 46 min |
| Jun 7, 4:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 51 min |
| Jun 7, 4:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, Henderson, McNairy, Madison | 48 min |
| Jun 7, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 46 min |
| Jun 7, 4:59 PM CDT | Tornado Warning | MEG | Carroll, Weakley | 31 min |
| Jun 7, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry, Weakley | 44 min |
| Jun 7, 5:02 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 43 min |
| Jun 7, 5:03 PM CDT | Tornado Warning | MEG | Chester, Hardin, McNairy | 16 min |
| Jun 7, 5:04 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 26 min |
| Jun 7, 5:08 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 52 min |
| Jun 7, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 47 min |
| Jun 7, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 62 min |
| Jun 7, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 59 min |
| Jun 7, 5:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Weakley | 42 min |
| Jun 7, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 39 min |
| Jun 7, 5:39 PM CDT | Tornado Warning | MEG | Carroll, Gibson | 36 min |
| Jun 7, 5:40 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 35 min |
| Jun 7, 5:52 PM CDT | Flash Flood Warning | MEG | Carroll, Dyer, Gibson, Henry, Obion, Weakley | 3 hr |
| Jun 7, 5:55 PM CDT | Flash Flood Warning | MEG | Decatur, Hardin | 3 hr |
| Jun 7, 6:00 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Madison, Shelby | 45 min |
| Jun 7, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Gibson, Hardeman, Haywood, Henderson and 2 more | 47 min |
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 44 min |
| Jun 7, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, Haywood, McNairy and 1 more | 47 min |
| Jun 7, 6:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more | 39 min |
| Jun 7, 6:54 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 28 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.